# SDR BB08102

- Difficulty date: May 28, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY SEAT LIGHTING WAS FOUND INOPERATIVE FROM ROWS 1 - 8.  MAINTENANCE REPLACED THE BATTERY CHARGER FOR SEATS AT ROWS 1 - 8.  OPERATIONALLY CHECKS OK.
